MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Failure to Interrogate (1332); Charging Problem (2892); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The reason for call was patient (pt) reported that it's been 10 days since they couldn't charge the implant and they kept getting no device found message.The nurse (caller) took over the call to help the patient.Agent had caller reset the controller, inspect visible damage to the battery compartment pins, battery pack, recharger and controller port, and clean the connections.Caller confirmed no visible damage.Agent had caller start a recharging session, but caller got no device found message again and went to passive recharge mode after hitting recharge.Agent reviewed passive recharge, but they only got 48 after repositioning the paddle over the implant.When asked, caller confirmed patient didn't have any recent falls or traumas and didn't lose or gain weight.Caller stated they will explain all the information to the patient, but caller asked who they could contact if they still couldn't get past to 49.Agent reviewed the role of rep, provided nas phone number, and redirected to manufacturing representative (rep) and healthcare provider (hcp) to further address the issue.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24305566
Report Number3004209178-2026-02169
Device Sequence Number15872722
Product Code LGW
UDI-Device Identifier00643169781740
UDI-Public(01)00643169781740(17)211228
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2021
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/10/2026
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexMale